# SDR AALA202111192460

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A300*
- Aircraft serial: 1412
- Aircraft time: 67,040 hours, 25,234 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ON, RESET ON GROUND BEFORE LEAVING WITH MAINTENANCE HELP-CAME ON AGAIN SHORTLY AFTER TAKE OFF. SERVICED RIGHT DOOR NUMBER  3 EMERGENCY OPERATION CYLINDER PER AMM 52-10-00, CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT CLEARS.
